# SDR FDEA201607182506

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1701 BETWEEN S29L - 29R, FRAME HAS CORROSION.  REMOVED CORROSION ON THE FRAME IAW SRM 51-10-02-0G.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 DET V.   REMOVED & REPLACED THE FRAME IAW SRM 51-40-02-0G & DWG 146N1020.  MAJOR REPAIR.
